|where to inject?
May 26, 2006
i'm taking testosterone shots for wasting and low testosterone. i've been self-administering the shots for the past 2 years on my doctor's approval. this way i don't have to go to his office every two weeks.
in recent months, my buttocks have wasted down so far, there isn't any muscle left there to inject into. there's some fat there, but not much muscle left. i'm afraid the needle is going to hit the bone. and either way, i don't think there's enough muscle there to absorb the liquid. is there any other good place to inject?
Response from Dr. Frascino
Testosterone injections are a pain in the ass.
Why are you still using them? Topical testosterone-replacement therapy is not only more convenient and more physiologic than injections, it is also a heck of a lot less painful. I would recommend you switch to Testim or AndroGel. These are topical products that you merely rub into your skin once per day.
Try it. You'll like it!
working again but soooo tired!
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Itchy Skin After Kissing Cold Sore Sign Of HIV AIDS
- Rectal Bleeding After Fingering Worried I Have HIV
- Testicular Pain After Giving Handjob Worried I Have HIV
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.